advertisement
Question
Posted by: Lulu | 2008/01/18

contraception

I am currently on the pill and have pigmentation spots in my face due to the pill. I heard that the pigmentation marks will improve after I stop taking the pill. Is this true and if it is, how does that work, because you don't get that much eostrogen in your body anymore???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See above.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement